If i have morning sickness an hour-or-so after i take my daily prenantal vitamin, is my baby still getting all that it needs?
1 doctor answer • 4 doctors weighed in
Family Medicine 23 years experience
All is still good: You only experience some nausea, not vomitting and so the vitamins are still being absorbed. Thus, baby should be fine. Take your vitamin with food may help the nausea a bit. Also, taking it later in the day may help a bit as well, as morning sickness is worse in the early morning. It should get better with time. Congrats on the pregnancy and good luck.
5.7k viewsReviewed >2 years ago
Last updated Jan 19, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.